# SDR A6WA201140811

- Difficulty date: August 10, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 27,976 hours, 25,521 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE LOWER NOSE COWL AFT EDGE IS KNIFE EDGED.  R & R AFT EDGE STRIP IAW CMM 71-14-01, REPAIR.
